# SDR C2XA02TY102

- Difficulty date: June 15, 2002
- Submitted: June 16, 2002
- Operation: Air carrier
- Aircraft: N15973
- Make and model: Emb EMB-145
- Aircraft serial: 145159
- Aircraft time: 7,570 hours, 5,161 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14533823009
- Part serial: NA
- Condition: Chafed
- Location: Sta.17727.0
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A 1C/2C INSPECTION,STRINGER 19R AT STA.17727.0 WAS FOUND CHAFED. MAINTENANCE MEASURED AREA(L=.4670" XW=.1495" X D=.016") FOUND TO BE WITHIN LIMITS,BLENDED DYE PENTRANT INSPECTION,ALODINE,PRIMED AND RESORED TOPCOAT IAW EMB.135/145 SRM 53-24-02 AND CPM 51-21-04-05-06.ALL WORK WAS ACCOMPLISH AND WILL BE REL. UPON COMPLETION OF ALL WORK.
